# SDR SIMA20210121002

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 37,494 hours, 32,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM INBD SUPPORT CRACKED BETWEEN FR 46-47.1 CRACK, LENGTH 0.02-C/A-PERFORMED PERMANENT REPAIR TO OMEGA BEAM INBD SUPPORT IAW EMB 145 SRM 53-23-02-RE..
